MathSciNet Relay Station
MathSciNet bibliographic data
MR822398 49B60 (93E15)
Chizeck, H. J.; Willsky, A. S.; Castañon, D. Discrete-time Markovian-jump linear quadratic optimal control. Internat. J. Control 43 (1986), no. 1, 213–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement